MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS POR FEM PS POR LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT PS POR FEM PS POR LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT PS POR FEM PS POR LEFT SZ 2.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant tib imp ps insert sz 2.5 10mm (cat # 02-022-35-2510 / serial # (b)(4)), truliant por tib tray size 2.5f/1.5t (cat # 02-022-55-2515 / serial # (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, a (b)(6), female patient had a revision due to instability of the knee.This is a well fixated porous femur and tibia less than a year old.Surgeon removed the femoral and tibial porous components.Patient revised to a size 2 condylar constrained femur and he size 2f/1t truliant tibial fit tray with a 15 mm condylar constrained insert.There was no breakage to the device.There was no surgical delay/ prolongation.Patient was last known to be in stable condition following the event.The devices will be return.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d4, d9, g3, g6, h2, h3, h4 and h6 have been updated accordingly.As reported, a 59 years old, female patient had a revision due to instability of the knee.This is a well fixated porous femur and tibia less than a year old.Surgeon removed the femoral and tibial porous components.Patient revised to a size 2 condylar constrained femur and he size 2f/1t truliant tibial fit tray with a 15 mm condylar constrained insert.There was no breakage to the device.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.The devices will be return.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.

Brand Name
TRULIANT PS POR FEM PS POR LEFT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13260560
Report Number1038671-2022-00027
Device Sequence Number4760837
Product Code JWH
UDI-Device Identifier10885862314772
UDI-Public10885862314772
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT PS POR FEM PS POR LEFT SZ 2.5
Device Catalogue Number02-020-12-0225
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2021
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight76 KG